Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: B | F | G | H | K | M | T
Number of items: 13.

B

Bassetti, Federico, Casarin, Roberto, Leisen, Fabrizio (2014) Beta-Product dependent Pitman-Yor Processes for Bayesian inference. Journal of Econometrics, 180 (1). pp. 49-72. ISSN 0304-4076. (doi:10.1016/j.jeconom.2014.01.007) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41317)

F

Fernandez, Carmen, Ley, Eduardo, Steel, Mark F.J. (2001) Benchmark priors for Bayesian model averaging. Journal of Econometrics, 100 (2). pp. 381-427. ISSN 0304-4076. (doi:10.1016/S0304-4076(00)00076-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7930)

Fan, Yanqin, Guerre, Emmanuel, Zhu, Dongming (2017) Partial identification of functionals of the joint distribution of potential outcomes. Journal of Econometrics, 197 (1). pp. 42-59. ISSN 0304-4076. (doi:10.1016/j.jeconom.2016.10.005) (KAR id:76310)
[img]
Preview

G

Griffin, Jim E., Oomen, Roel C. A. (2011) Covariance measurement in the presence of non-synchronous trading and market microstructure noise. Journal of Econometrics, 160 (1). pp. 58-68. ISSN 0304-4076. (doi:10.1016/j.jeconom.2010.03.015) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:23867)

Griffin, Jim E., Steel, Mark F.J. (2006) Inference with non-Gaussian Ornstein–Uhlenbeck processes for stochastic volatility. Journal of Econometrics, 134 (2). pp. 605-644. ISSN 0304-4076. (doi:10.1016/j.jeconom.2005.07.007) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:9415)

Gimenes, Nathalie, Guerre, Emmanuel (2020) Nonparametric identification of an interdependent value model with buyer covariates from first-price auction bids. Journal of Econometrics, . Article Number UNSPECIFIED. ISSN 0304-4076. (doi:10.1016/j.jeconom.2019.12.018) (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:77791)
[img]

Griffin, Jim E., Steel, Mark F.J. (2004) Semiparametric Bayesian inference for stochastic frontier models. Journal of Econometrics, 123 (1). pp. 121-152. ISSN 0304-4076. (doi:10.1016/j.jeconom.2003.11.001) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:7775)

Griffin, Jim E., Steel, Mark F.J. (2011) Stick-Breaking Autoregressive Processes. Journal of Econometrics, 162 (2). pp. 383-396. ISSN 0304-4076. (doi:10.1016/j.jeconom.2011.03.001) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:29591)

H

Hughes, M. (1988) Stochastic frontier cost function modelling with an example from social policy analysis. Journal of Econometrics, 3 . Article Number UNSPECIFIED. ISSN 0304-4076. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:26846)

K

Kalli, Maria, Griffin, Jim E. (2018) Bayesian nonparametric vector autoregressive models. Journal of Econometrics, 203 (2). pp. 267-282. ISSN 0304-4076. (doi:10.1016/j.jeconom.2017.11.009) (KAR id:65792)
[img]
Preview
[img]
Preview

Kalli, Maria, Griffin, Jim E. (2014) Time-varying sparsity in dynamic regression models. Journal of Econometrics, 178 (2). pp. 779-793. ISSN 0304-4076. (doi:10.1016/j.jeconom.2013.10.012) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:41223)

M

Missiakoulis, Spyros (1983) Sargan densities: which one? Journal of Econometrics, 23 (2). pp. 223-233. ISSN 0304-4076. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:26938)

T

Tchuente, Guy, Carrasco, Marine (2015) Regularized LIML for many instruments. Journal of Econometrics, 186 (2). pp. 427-442. ISSN 0304-4076. (doi:10.1016/j.jeconom.2015.02.018) (KAR id:53782)
[img]
Preview

This list was generated on Mon Aug 3 23:16:25 2020 BST.